| Model Number |
7824 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.This event is related to mdr # 1810909-2024-00187.
Event or Problem Description
The customer reported that his blood glucose readings were not being stored in the memory of the contour next one meter.The customer stated that he had changed the meter's batteries.The customer could not provide the date the batteries were changed.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour® next one meter with serial (b)(6), and no manufacturing anomalies were found.